MAUDE Adverse Event Report: CRAMER PRODUCTS THERABAND KINESIOLOGY TAPE; TAPE AND BANDAGE, ADHESIVE

CRAMER PRODUCTS THERABAND KINESIOLOGY TAPE; TAPE AND BANDAGE, ADHESIVE
Lot Number 15755-23K
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Rash (2033); Skin Irritation (2076); Swelling (2091)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
My skin on my left arm was injured while using theraband kinesiology tape distributed by (b)(4).I applied the tape as instructed and shown by a medical professional.The tape stayed on my arm for 24 hours much less than a maximum of 5 days.I noticed that my arm felt different and when i touched the area, my skin was raised.I slowly began removing the tape and there was a blister, redness, a rash, and my skin irritated and i was in pain for days following the injury.Before going to the dr, i wanted to give it a couple of days to see if it would get better by using pure shea butter.I nurtured the injury for more than a week and the blister and rash healed.Fda safety report id # (b)(4).

Brand Name
THERABAND KINESIOLOGY TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
CRAMER PRODUCTS
MDR Report Key9383541
Report NumberMW5091320
Device Sequence Number2236959
Product Code KGX
UDI-Device Identifier00087453127454
UDI-Public087453127454
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number15755-23K
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPRESSION SLEEVES ; MULTIVITAMINS
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight54